# SDR CA021002001

- Difficulty date: September 30, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,498 hours
- Engine: Pwa JT15D4
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 641201534
- Condition: Worn
- Location: Fuselage
- Component: Tail Cone, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHERE THE ELEVATOR TRIM CABLES PASS THROUGH THE CANTED BULKHEAD, THE RT CABLE WAS FOUND WEARING INTO THE LOWER CORNER OF THE HOLE & THE LT CABLE WAS JUST CLEAR BY ABOUT .020 INCH.
